# SDR 04FDEA02185

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT J-ANGLE DENTED OUT OF LIMITS AT BS 500 LBL 28 WL 155.  *S/D*  FOUND J-ANGLE DENTED OUT OF LIMITS AT BS 500 LBL 28 WL 155.  REMOVED, FABRICATED AND INSTALLED NEW J-ANGLE IAW SRM 53-10-1 PG 2 FIG 1 SHEET 2, SRM 51-30-2.
